Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Abdullayev, Vagif Maarif

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15

Number of views:
This page:1043
Abstract pages:4346
Full texts:1276
References:491
Abdullayev, Vagif Maarif
Professor
Doctor of physico-mathematical sciences
Speciality: 05.13.18 (Mathematical modeling, numerical methods, and the program systems)
E-mail:

http://www.mathnet.ru/eng/person53991
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/741811

Publications in Math-Net.Ru
2021
1. K. R. Aida-zade, V. M. Abdullayev, “Optimization of right-hand sides of nonlocal boundary conditions in a controlled dynamical system”, Avtomat. i Telemekh., 2021, 3,  3–31  mathnet  elib; Autom. Remote Control, 82:3 (2021), 375–397  isi  scopus
2. V. M. Abdullayev, K. R. Aida-zade, “Оптимизация параметров источников в многоточечных неразделенных условиях линейных динамических систем”, Zh. Vychisl. Mat. Mat. Fiz., 61:4 (2021),  539–554  mathnet  elib
2020
3. V. M. Abdullayev, “Numerical solution of a boundary value problem for a loaded parabolic equation with nonlocal boundary conditions”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 32:3 (2020),  15–28  mathnet
2019
4. V. M. Abdullayev, K. R. Aida-zade, “Approach to the numerical solution of optimal control problems for loaded differential equations with nonlocal conditions”, Zh. Vychisl. Mat. Mat. Fiz., 59:5 (2019),  739–751  mathnet  elib; Comput. Math. Math. Phys., 59:5 (2019), 696–707  isi  scopus
2018
5. V. M. Abdullayev, “Numerical solution to parametric identification problems for partial differential equations”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2018, 2(22),  33–44  mathnet  elib
6. V. M. Abdullayev, K. R. Aida-zade, “Numerical solution of the problem of determining the number and locations of state observation points in feedback control of a heating process”, Zh. Vychisl. Mat. Mat. Fiz., 58:1 (2018),  83–94  mathnet  elib; Comput. Math. Math. Phys., 58:1 (2018), 78–89  isi  scopus
2017
7. K. R. Aida-zade, V. M. Abdullayev, “Optimizing placement of the control points at synthesis of the heating process control”, Avtomat. i Telemekh., 2017, 9,  49–66  mathnet  elib; Autom. Remote Control, 78:9 (2017), 1585–1599  isi  scopus
8. V. M. Abdullayev, K. R. Aida-zade, “Optimization of loading places and load response functions for stationary systems”, Zh. Vychisl. Mat. Mat. Fiz., 57:4 (2017),  633–644  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 57:4 (2017), 634–644  isi  elib  scopus
2016
9. V. M. Abdullayev, K. R. Aida-zade, “Finite-difference methods for solving loaded parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 56:1 (2016),  99–112  mathnet  elib; Comput. Math. Math. Phys., 56:1 (2016), 93–105  isi  scopus
2014
10. K. R. Aida-zade, V. M. Abdullaev, “On the numerical solution to loaded systems of ordinary differential equations with non-separated multipoint and integral conditions”, Sib. Zh. Vychisl. Mat., 17:1 (2014),  1–16  mathnet  mathscinet; Num. Anal. Appl., 7:1 (2014), 1–14  isi  scopus
11. V. M. Abdullaev, K. R. Aida-zade, “Numerical method of solution to loaded nonlocal boundary value problems for ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 54:7 (2014),  1096–1109  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 54:7 (2014), 1096–1109  isi  elib  scopus
2012
12. K. R. Aida-zade, V. M. Abdullaev, “On an approach to designing control of the distributed-parameter processes”, Avtomat. i Telemekh., 2012, 9,  3–19  mathnet  zmath; Autom. Remote Control, 73:9 (2012), 1443–1455  isi  scopus
13. V. M. Abdullaev, “Solution of differential equations with nonseparated multipoint and integral conditions”, Sib. Zh. Ind. Mat., 15:3 (2012),  3–15  mathnet  mathscinet
14. V. M. Abdullaev, K. R. Aĭda-zade, “О численном решении задач оптимального управления с неразделенными многоточечными и интегральными условиями”, Zh. Vychisl. Mat. Mat. Fiz., 52:12 (2012),  2163–2177  mathnet
2006
15. V. M. Abdullaev, K. R. Aĭda-zade, “Numerical solution of optimal control problems for loaded lumped parameter systems”, Zh. Vychisl. Mat. Mat. Fiz., 46:9 (2006),  1566–1581  mathnet  mathscinet; Comput. Math. Math. Phys., 46:9 (2006), 1487–1502  scopus
2004
16. V. M. Abdullaev, K. R. Aĭda-zade, “On the numerical solution of loaded systems of ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 44:9 (2004),  1585–1595  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:9 (2004), 1505–1515

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022